# SDR AALA202408122998

- Difficulty date: July 29, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 33,345 hours, 13,810 cycles
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: 41320041
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL IN THE DESCENT FROM 10000 FEET TO LANDING FROM MID CABIN TO THE AFT GALLEY.  MAINTENANCE REPLACED THE APU LUBE MODULE CAP VALVE PER CMM 49-90-57. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
